A TRANSPLANTATION THEOREM FOR THE HANKEL TYPE TRANSFORM ON THE HARDY SPACE

Authors

  • B.B. Waphare

Keywords:

Hankel type transform, transplantation theorem, Hardy space.

Abstract

In the present paper the transplantation operators for the Hankel type transform are considered and their boundedness on the real Hardy space is established. As its application, we have obtained the Hormander-Mihlin type multiplier theorem for the Hankel transform on the real Hardy space.

2000 Mathematics subject classification: Primary 42C10; Secondary 42B30, 33C45.

Metrics

PDF views
113
Jan 2014Jul 2014Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 202611
|

Downloads

Published

01-01-2014

How to Cite

Waphare, B. (2014). A TRANSPLANTATION THEOREM FOR THE HANKEL TYPE TRANSFORM ON THE HARDY SPACE. Caribbean Journal of Sciences and Technology, 2(01), 357–371. Retrieved from https://caribjscitech.com/index.php/cjst/article/view/119

Issue

Section

Research Article